MathSciNet Relay Station
MathSciNet bibliographic data
MR646086 57F10 (18G99 55F40 57F30)
Baker, Daniel Differential characters and Borel cohomology. Topology 16 (1977), no. 4, 441–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement